# SDR ASOA201001485

- Difficulty date: September 24, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,837 hours, 23,013 cycles
- Engine: Ge CF343B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN FS 349 AND 333 HAS HAS MATERIAL LOSS OF 50 PERCENT FROM CORROSION.   RT SPLICE REQUIRES LOCATE/DRILL AND BOTH LT AND RT SPLICE ANGLES REQUIRE INSTALL.  PERFORMED EDDY CURRENT INSP ON THE CUT LINES OF STRINGER 26L AT FS 302.5. NO INDICATIONS FOUND AT THIS TIME REPORT ATTACHED IAW STEP 4A(5) OF CRJ SRM 53-00-03 AND NDTM PART 1, 51-20-06.  RT SPLICE REQUIRES LOCATE/DRILL AND BOTH LT AND RT SPLICE ANGELS REQUIRE INSTALL.  FABRICATD RT STRINGER SPLICE ANGLE AT FS 299 - FS 306 IAW SRM 53-00-03.  2 SPLICES LT & RT REQUIRES INSTALLATION AT STR 26L AT FS 299 - FS 306. INSTALLED LT & RT STRINGER SPLICES IAW SRM 53-00-03, 53-042-06 & 51-42-21. TOP COAT REQUIRED TO EXTERIOR SIDE OF REPAIR AT FS 299 - 306 STR 26L RIVETS HEAD.  NDT ON STR 26L PERFORMED PRIOR TO STEP 3 REQ DOCUMENTATION.   STEP 7 (ABOVE) IS NDT OF CUT LINES.  (CLOSED)
